# SDR CALA2018070301539

- Difficulty date: June 21, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 105,808 hours, 16,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1460005139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 1506-1516 LBL 82 FLOOR SUPPORT BEAM CORROSION. ACCOMPLISHED AN INTERIM REPAIR PER ECRA 5315-01106.
